# SDR ASOA201001136

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 585-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS MINOR CORROSION AROUND NUTPLATES ON INBD ROW OF CARGO FLOOR PANEL 281LLF.  REMOVED NUT PLATES ON FLOOR SUPPORT CAP AT LBL 27 STA 585-615 BLENDED CORRODED AREAS ON LBL 27 FLOOR SUPPORT CAP AT STA 615, 609, 603, 597, 591, 585 REF SEM 51-21-06.  PERFORMED UT THICKNESS INSP OF BLENDED AREAS ON FLOORBEAM CAP IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS FS 615-.060", FS 609-.039", FS 603-.045", FS 597 UNREADABLE, FS 591-.028", FS 585-.026".   REMOVED FASTNERS FROM LT SIDE OF FLOOR SUPPORT CAP IAW SRM 51-42-06.    BLENDED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00- FIG 101.
